# SDR REXA2017101401144

- Difficulty date: October 14, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 23,294 hours, 16,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Part number: MM67035506001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD DOOR TRACK CENTER MOUNT BRACKET CRACKED. REMOVED & REPLACED NE BRACKET AT AFT CARGO DOOR FWD DOOR TRACK. CENTER MOUNT TREATED AND TOP COAT, IAW SRM 53-61-58 PG 6 ITEM 8, SRM 51-21-11 + SRM 51-42-06.
